# SDR AALA20170620002

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 52,199 hours, 25,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21274
- Condition: Inoperative
- Location: Emergency Light
- Part time: 11,492 hours, 6,388 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE RIGHT SIDE OF THE L2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-50-00.  OPS CHECKED GOOD.
